# SDR ASOA201704281525

- Difficulty date: April 28, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER HAS CORROSION FS 295-310 STR 27. REMOVED AND REPLACED ANTENNA DOUBLER PN SH670-32364-7 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  DRAWING SH670-32364.
